A remark on the Aleksandrov diameters of finite-dimensional sets
Funkcionalʹnyj analiz i ego priloženiâ, Tome 23 (1989) no. 2, pp. 94-95
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1989_23_2_a24,
author = {A. B. Khodulev},
title = {A remark on the {Aleksandrov} diameters of finite-dimensional sets},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {94--95},
year = {1989},
volume = {23},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1989_23_2_a24/}
}
A. B. Khodulev. A remark on the Aleksandrov diameters of finite-dimensional sets. Funkcionalʹnyj analiz i ego priloženiâ, Tome 23 (1989) no. 2, pp. 94-95. http://geodesic.mathdoc.fr/item/FAA_1989_23_2_a24/